# SDR AU000644

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 3340 · Exterior Lighting
- Part: Bracket
- Condition: Cracked
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAXI LIGHT BRACKET CRACKED. FOUND DURING INSPECTION IAW CASAAD/B737/144 AND FAA AD 2000-08-17 AMDT 39-11703.
